MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number X-SMALL
Medical Device Problem Codes Capturing Problem (2891); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/07/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The savvywire was discarded and not returned to the manufacturer.No inspection was possible.No imaging and no additional data were provided by the account as of april 4th, 2025.Check of the device history records (dhr) of guidewire lot number osw-0323 showed that it was released per specifications.Based on the available information, pacing test was performed before valve deployment, as prescribed, confirming ventricular capture and thresholds.Without inspecting the wire, opsens is not able to fully investigate therefore no definitive root cause can be concluded in this report.If there is any further relevant information, a follow up report will be submitted to the fda.The adverse event result of this incident is well mentioned in the savvywire instructions of use (ifu): adverse events that may result from the use of this device include, but are not limited to: access site or vessels complications, additional surgical procedure, allergic reactions, amputation, aneurysm, angina, arrhythmia, bleeding, cardiac or vessel perforation/dissection, coronary obstruction, death, embolism, fibrillation, foreign body/wire fracture, heart block, hematoma, hypotension/hypertension, infection, kidney injury/failure, myocardial infarction, need for permanent pacemaker, pericardial effusion, pneumothorax, stroke or other neurologic event, spasm, tamponade, thrombus, valve dysfunction or complications, valve malpositioning or embolization, vasospasm, vessel occlusion, wire entrapment/entanglement, x-ray radiation exposure complications.
 
Event or Problem Description
Event as described by opsens sales representative: procedure type: tavr.Valve: edwards sapien 26mm.Loss of capture during deployment of the valve.The edwards valve embolized.Intervention was performed to move the valve to an appropriate area in the aorta.The patient did not survive despite their efforts.Pacing rate 180, output of 20ma.Voo was confirmed.Before the deployment of the valve test pacing was conducted.Pacing rate of 120, output of 20ma walked down until loss of capture at 10ma.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750 blvd du parc technologique
québec, québec G1P4S 3
CA  G1P4S3
Manufacturer (Section G)
OPSENS
750 blvd du parc technologique
québec, québec G1P4S 3
CA   G1P4S3
Manufacturer Contact
louis grenier
750
blvd du parc technologique
québec, québec G1P4S-3
CA   G1P4S3
MDR Report Key21778027
Report Number3008061490-2025-00001
Device Sequence Number20833176
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)240529(17)260529(10)OSW-0323
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Model NumberX-SMALL
Device Catalogue NumberF3001
Device Lot NumberOSW-0323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexMale